Minocycline caused pityrosporum folliculitis

Topics that just don't belong anywhere else. Please use this section when you just can't find somewhere better.

Minocycline caused pityrosporum folliculitis

Postby pd2018 » Mon Jul 09, 2018 1:57 pm

Hello - new here!
I have been on minocyline twice daily for 6 months and stopped about one month ago (with derm's blessing) because while I was on a vacation in Brazil, I broke out with pityrosporum folliculitis (yeast/fungal) on my chest, back, and neck (I only learned later that it was pityrosporum about a month later after going to a new derm).

While my rosacea is quite well controlled by using topicals now, my main concern is the pityrosporum folliculitis. I have read that it is not uncommon for people to get this who have been on antibiotics, especially tetracyclines, for a long period of time. It’s now been over a month since I stopped taking the minocycline and I have been on oral antifungal‘s for about six weeks. I’m still getting new small breakouts on my body of the folliculitis.

Does anyone have experience with this? How long until my body returns to normal and balances itself out between the bacteria and fungus on my skin and I no longer get red bumps from the fungal folliculitis?
pd2018
I'm new here
I'm new here
 
Posts: 2
Joined: Mon Jul 09, 2018 2:44 am


Return to General Stuff